MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4067/s0034-98872020000801213

Медицинская библиотека · Revista medica de Chile · 2020

[DRESS syndrome induced by sulfasalazine. Report of one case].

Arce Edith, Quera Rodrigo, Flores Lilian, Blamey Rodrigo

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

DRESS syndrome (Drug Reaction with Eosinophilia and Systemic Symptoms) is a severe, rare and potentially lethal idiosyncratic condition associated with the use of some drugs. Given its broad spectrum of presentation, clinical suspicion is essential for management, since it requires the immediate withdrawal of the culprit drug, support measures and the use of corticosteroids as the first line of treatment. We report a 24-year-old woman with a diagnosis of ulcerative colitis with joint involvement despite the use of infliximab, who presented symptoms, signs and laboratory compatible with DRESS syndrome on the third week after indicating sulfasalazine for her baseline disease.

Для цитирования: Arce Edith, Quera Rodrigo, Flores Lilian, Blamey Rodrigo. [DRESS syndrome induced by sulfasalazine. Report of one case].. Revista medica de Chile. 2020. DOI: 10.4067/s0034-98872020000801213.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.